Dominance solvable multicriteria games with incomplete preferences
MetadataShow full item record
Altmetrics Handle Statistics
Altmetrics DOI Statistics
This paper studies dominance solvability in games with multidimensional payoffs and incomplete preferences. The main result offers a generalization of Moulin’s (Econometrica 47:1337–1351, 1979) classic equilibrium-selection theorem in this more general environment. It is shown, in particular, that a natural extension of Moulin’s dominance solvability concept in this class of “multicriteria” games is an equilibrium refinement. It is further shown that dominance solvability based on the more permissive notion of partially dominated strategies generally fails to be an equilibrium refinement in such games.
Gerasimou , G 2019 , ' Dominance solvable multicriteria games with incomplete preferences ' , Economic Theory Bulletin , vol. 7 , no. 2 , pp. 165-171 . https://doi.org/10.1007/s40505-018-0159-2
Economic Theory Bulletin
Copyright © The Author(s) 2018. Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.